| Model Number |
840 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator battery was not charging.There was no patient involvement at the time of the event.The service engineer replaced the lithium battery to address the issue.The unit passed all testing and operates within the manufacturing specifications.